# SDR 2023FA0000433

- Difficulty date: August 18, 2023
- Submitted: August 18, 2023
- Operation: General aviation
- Aircraft: N421MQ
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42439
- Aircraft time: 230 hours
- Engine: Austro E4
- Engine time: 230 hours
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Engine
- Part number: E4C
- Part serial: E4C06098
- Condition: Mismanufactured
- Location: Engine
- Part time: 230 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, O
- Precautionary procedure: A

## Discrepancy

ENGINE ROUGHNESS ON TAKE OFF, RPM FLUCTUATIONS, BLACK SMOKE COMING FROM EXHAUST, VIBRATIONS, AND LOUD BACKFIRING.
